# SDR 9627641153

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, A CRACK WAS FOUND ON THE LEFT HORIZONTAL STABILIZER SECONDARY PIVOT SUPPORT.  REMOVED AND REPLACED PIVOT SUPPORT PER EA 11-120135 (P/N AJC7230-1).
